MathSciNet Relay Station
MathSciNet bibliographic data
MR2032945 (2004k:31023) 31C45 (28A80 31C20)
Herman, P. Edward; Peirone, Roberto; Strichartz, Robert S. $p$-energy and $p$-harmonic functions on Sierpinski gasket type fractals. Potential Anal. 20 (2004), no. 2, 125–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement